# SDR SIMA2019103029001

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,668 hours, 32,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVER WING LARGE EXIT SIGN INOP-C/A-PERFORMED OPS CHECK PER EMB145 AMM 33-50-00-05 ,  OPS CHECK GOOD
